# SDR SWIA202055837

- Difficulty date: December 1, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 333 AT STGR 25R JOINT STRINGER SPLICE CORRODED.   (C-CHECK) RO 2/1/2021   REPLACED JOINT STRINGER SPLICE AT FS333.00 STGR 25R REF CRJ 700 SRM 51-42-06-001-001-A01, AND BOMBARDIER DWG SH670-32420 REV -E. SEE CONTINUATION FOR DETAILS. CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
